# SDR SIMA972761

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5357250120451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED FRAME 28 CORRODED BETWEEN STRINGER 19R AND 20R.  MAINTENANCE SPLICED FRAME 28 IAW SRM 53-00-00 FIGURE 440.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
